# SDR JIKA2015091101

- Difficulty date: September 11, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N8226Z
- Make and model: Beech C-99
- Aircraft serial: U190
- Aircraft time: 27,968 hours, 47,289 cycles
- Engine: Pwa PT6A36
- System (JASC): 7933 · Engine Oil Temperature
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT, THE PILOT OBSERVED THE LT ENG OIL TEMP WAS HIGHER THAN NORMAL & APPEARED TO BE APPROACHING THE RED LINE.  PERFORMED A PRECAUTIONARY IN FLIGHT SHUT DOWN OF THE LT ENG & LANDED WITHOUT INCIDENT.  INSPECTED THE LT ENG OIL FILTER, OIL COOLER & OIL COOLER INLET AREA, NO DISCREPANCIES WERE NOTED.  A GND RUN OF THE LT ENG WAS PERFORMED.  ALL ENG PARAMETERS & INDICATIONS WERE NORMAL, COULD NOT DUPLICATE THE DISCREPANCY.  AN OIL ANALYSIS WITH FILTER CHANGE WAS COMPLETED.
